Prof. Dr. Michael Schürmann

Kontakt

Prof. Dr. Michael Schürmann

Institut für Mathematik und Informatik
Walther-Rathenau-Str. 47
17489 Greifswald

Telefon +49 3834 420 4633
Telefax +49 3834 86-4640
schurman(at)uni-greifswald(dot)de

Sprechzeiten

Fr 10.00 Uhr - 11.30 Uhr

Aktuelle Lehrveranstaltungen

SS 2017

  • Lineare Algebra und Analytische Geometrie II his moodle
  • Fourieranalysis/Distributionentheorie his moodle

 

 

Ausgewählte Publikationen

  • Schürmann, M.; Voß, S. Schoenberg Correspondence on Dual Groups. Comm. Math. Phys., 328 (2): 849-865, 2014
  • Schürmann, M.; Skeide, M.; Volkwardt, S. Transformation of quantum Lévy processes on Hopf algebras. Commun. Stoch. Anal., 4(4) (2010), 553-577
  • Sahu, L.; Schürmann, M.; Sinha, K.B. Unitary processes with independent increments and representations of Hilbert tensor
    algebras. Publ. Res. Inst. Math. Sci. 45 (2009), 745-785
  • Ben Ghorbal, Anis; Schürmann, Michael Quantum Lévy Processes on Dual Groups. Math. Z. 251 (2005), 147-165.
  • Ben Ghorbal, Anis; Schürmann, Michael Non-commutative notions of stochastic independence. Math. Proc. Phil. Soc. (2002), 133, 531.
  • Schürmann, Michael Operator Processes Majorizing their Quadratic Variation. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3, (2000), no.1, 99-120.
  • Schürmann, Michael Direct sums of tensor products and non-commutative independence. J. Funct. Anal. 133, (1995), no. 1, 1--9.
  • Schürmann, Michael White noise on bialgebras. Lecture Notes in Mathematics, 1544, Springer-Verlag, Berlin, 1993. vi+146 pp. ISBN: 3-540-56627-9.
  • Schürmann, Michael Quantum $q$-white noise and a $q$-central limit theorem. Comm. Math. Phys. 140 (1991), no. 3, 589--615.
  • Schürmann, Michael A class of representations of involutive bialgebras. Math. Proc. Cambridge Philos. Soc. 107 (1990), no. 1, 149--175.
  • Schürmann, Michael Noncommutative stochastic processes with independent and stationary increments satisfy quantum stochastic differential equations. Probab. Theory Related Fields 84 (1990), no. 4, 473--490.
  • Accardi, Luigi; Schürmann, Michael; von Waldenfels, Wilhelm Quantum independent increment processes on superalgebras. Math. Z. 198 (1988), no. 4, 451--477.

vollständige Publikationsliste (.pdf)